Year 2019, Volume 2 , Issue 1, Pages 8 - 15 2019-01-30

GENERALIZATION MITTAG-LEFFLER FUNCTION ASSOCIATED WITH OF THE HADAMARD AND FEJER HADAMARD INEQUALITIES FOR (h-m)-STRONGLY CONVEX FUNCTIONS VIA FRACTIONAL INTEGRALS

Seda KILINÇ [1] , Abdullah AKKURT [2] , Hüseyin YILDIRIM [3]


The aim of this paper, Hadamard and Fejer Hadamard _nequalities for (h -m)-strongly convex functions via generalizeed fractional integral operators involving the generalized Mittag-Le_er function are established. In particular several knows results are mentioned.


Hermite-Hadamard inequality, -convex fuction
  • Ozdemir M, Akdemri A, Set E. On (h - m)-convexity and hadamard-type inequalities. Transylvanian Journal of Mathematics and Mechanics. 2016;8(1):51- 58.Varosanec S. On h-convexity. Journal of Mathematical Analysis and Applications.2007;326(1):303-311.Kilbas A, Srivastava H, Trujillo J. Theory and applications of fractional di_erential equations. Elsevier, Amsterdam; 2006.C. R. Bector and C. Singh, B-Vex functions, J. Optim. Theory. Appl. 71 (2) (1991) 237-253Podlubni I. Fractional di_erential equations. Academic press. San Diego; 1999. Farid G. Weighted opial inequalities for fractional integral and di_erential operators involving generalized Mittag-Le_er function. European Journal of Pure and Applied Mathematics. 2017;10(3):419-439.Srivastava H, Tomovski Z. Fractional calculus with an integral operator containing generalized Mittagle_er function in the kernel. Applied Mathematics and Computation. 2009;211(1):198-210.Prabhakar T. A singular integral equation with a generalized Mittag-le_er function in the kernel. Yokohama Mathematical Journal. 1971;19:7-15. Chen F. On Hermite-Hadamard type inequalities for Riemann-Liouville fractional integrals via two kinds of convexity. Chinese Journal of Mathematics. 2014; Article ID 173293.Chen H, Katugampola U. Hermite-Hadamard-Fejr type inequalities for generalized fractional integrals. Journal of Mathematical Analysis and Applications. 2017;446:1274-1291.Farid G. A Treatment of the Hadamard inequality due to m- convexity via generalized fractional integral. Fractional Calculus and Applied Analysis. In press.Farid G, Rehman AU, Tariq B. On Hadamard-type inequalities for m-convex functions via Riemann-Liouville fractional integrals. Studia Universitatis Babes_-Bolyai Mathematica. 2017;62(2):141-150.Loverro A. Fractional calculus: history, de_nitions and applications for the engineers. Rapport technique. University of Notre Dame: Department of Aerospace and Mechanical Engineering. 2004:1-28.Arqub O, El-Ajou A, Momani S. Constructing and predicting solitary pattern solutions for nonlinear time-fractional dispersive partial di_erential equations. Journal of Computational Physics. 2015;293:385-399.El-Ajou A, Arqub O, Momani S. Approximate analytical solution of the nonlinear fractional KdV-burgers equation : a new iterative algorithm. Journal of Computational Physics. 2015;293 :81-95.El-Ajou A, Arqub O, Momani S, Baleanu D, Alsaedi A. A novel expansion iterative method for solving linear partial di_erential equations of fractional order. Applied Mathematics and Computation. 2015;257:119-133.Arqub O. Fitted reproducing kernel hilbert space method for the solutions of some certain classes of time-fractional partial di_erential equations subject to initial and neumann boundary conditions. Computers & Mathematics with Applications. 2017;73:1243-1261.M. E.ozdemir, M. Avci and H. Kavurmaci, Hermite-Hadamard-type inequalities via ( _;m)- convexity. Comput. Math. Appl. 61 (2011), no. 9, 2614-2620Farid G. Hadamard and Fej _er-Hadamard inequalities for generalized fractional integral involving special functions. Konuralp Journal of Mathematics. 2016;4(1):108-113.Sarikaya M, Set E, Yaldiz H, Basak N. Hermite-Hadamards inequalities for fractional integrals and related fractional inequalities. Mathematical and Computer Modelling. 2013;57:2403- 2407.Sarikaya M, Yildirim H. On Hermite-Hadamard type inequalities for Riemann-Liouville fractional integrals. Miskolc Mathematical Notes. 2016;17(2):1049-1059.A. U. Rehman, G.Farid and Q.U. Ain Hadamard and Fej_er Hadamard Inequalities for (h -m)- Convex Functions Via Fractional Integral Containing the Generalized Mittag-Le_er Function Journal of Scienti_c Research reports 2018; 18(5); 1-8.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Author: Seda KILINÇ (Primary Author)
Institution: Kahramanmaras Sütcü Imam University
Country: Turkey


Author: Abdullah AKKURT
Institution: Kahramanmaras Sütcü Imam University
Country: Turkey


Author: Hüseyin YILDIRIM
Institution: Kahramanmaras Sütcü Imam University
Country: Turkey


Dates

Application Date : January 2, 2019
Acceptance Date : January 26, 2019
Publication Date : January 30, 2019

Bibtex @research article { jum506507, journal = {Journal of Universal Mathematics}, issn = {2618-5660}, eissn = {2618-5660}, address = {editorinchief@junimath.com}, publisher = {Gökhan ÇUVALCIOĞLU}, year = {2019}, volume = {2}, pages = {8 - 15}, doi = {10.33773/jum.506507}, title = {GENERALIZATION MITTAG-LEFFLER FUNCTION ASSOCIATED WITH OF THE HADAMARD AND FEJER HADAMARD INEQUALITIES FOR (h-m)-STRONGLY CONVEX FUNCTIONS VIA FRACTIONAL INTEGRALS}, key = {cite}, author = {Kılınç, Seda and Akkurt, Abdullah and Yıldırım, Hüseyin} }
APA Kılınç, S , Akkurt, A , Yıldırım, H . (2019). GENERALIZATION MITTAG-LEFFLER FUNCTION ASSOCIATED WITH OF THE HADAMARD AND FEJER HADAMARD INEQUALITIES FOR (h-m)-STRONGLY CONVEX FUNCTIONS VIA FRACTIONAL INTEGRALS . Journal of Universal Mathematics , 2 (1) , 8-15 . DOI: 10.33773/jum.506507
MLA Kılınç, S , Akkurt, A , Yıldırım, H . "GENERALIZATION MITTAG-LEFFLER FUNCTION ASSOCIATED WITH OF THE HADAMARD AND FEJER HADAMARD INEQUALITIES FOR (h-m)-STRONGLY CONVEX FUNCTIONS VIA FRACTIONAL INTEGRALS" . Journal of Universal Mathematics 2 (2019 ): 8-15 <https://dergipark.org.tr/en/pub/jum/issue/42856/506507>
Chicago Kılınç, S , Akkurt, A , Yıldırım, H . "GENERALIZATION MITTAG-LEFFLER FUNCTION ASSOCIATED WITH OF THE HADAMARD AND FEJER HADAMARD INEQUALITIES FOR (h-m)-STRONGLY CONVEX FUNCTIONS VIA FRACTIONAL INTEGRALS". Journal of Universal Mathematics 2 (2019 ): 8-15
RIS TY - JOUR T1 - GENERALIZATION MITTAG-LEFFLER FUNCTION ASSOCIATED WITH OF THE HADAMARD AND FEJER HADAMARD INEQUALITIES FOR (h-m)-STRONGLY CONVEX FUNCTIONS VIA FRACTIONAL INTEGRALS AU - Seda Kılınç , Abdullah Akkurt , Hüseyin Yıldırım Y1 - 2019 PY - 2019 N1 - doi: 10.33773/jum.506507 DO - 10.33773/jum.506507 T2 - Journal of Universal Mathematics JF - Journal JO - JOR SP - 8 EP - 15 VL - 2 IS - 1 SN - 2618-5660-2618-5660 M3 - doi: 10.33773/jum.506507 UR - https://doi.org/10.33773/jum.506507 Y2 - 2019 ER -
EndNote %0 Journal of Universal Mathematics GENERALIZATION MITTAG-LEFFLER FUNCTION ASSOCIATED WITH OF THE HADAMARD AND FEJER HADAMARD INEQUALITIES FOR (h-m)-STRONGLY CONVEX FUNCTIONS VIA FRACTIONAL INTEGRALS %A Seda Kılınç , Abdullah Akkurt , Hüseyin Yıldırım %T GENERALIZATION MITTAG-LEFFLER FUNCTION ASSOCIATED WITH OF THE HADAMARD AND FEJER HADAMARD INEQUALITIES FOR (h-m)-STRONGLY CONVEX FUNCTIONS VIA FRACTIONAL INTEGRALS %D 2019 %J Journal of Universal Mathematics %P 2618-5660-2618-5660 %V 2 %N 1 %R doi: 10.33773/jum.506507 %U 10.33773/jum.506507
ISNAD Kılınç, Seda , Akkurt, Abdullah , Yıldırım, Hüseyin . "GENERALIZATION MITTAG-LEFFLER FUNCTION ASSOCIATED WITH OF THE HADAMARD AND FEJER HADAMARD INEQUALITIES FOR (h-m)-STRONGLY CONVEX FUNCTIONS VIA FRACTIONAL INTEGRALS". Journal of Universal Mathematics 2 / 1 (January 2019): 8-15 . https://doi.org/10.33773/jum.506507
AMA Kılınç S , Akkurt A , Yıldırım H . GENERALIZATION MITTAG-LEFFLER FUNCTION ASSOCIATED WITH OF THE HADAMARD AND FEJER HADAMARD INEQUALITIES FOR (h-m)-STRONGLY CONVEX FUNCTIONS VIA FRACTIONAL INTEGRALS. JUM. 2019; 2(1): 8-15.
Vancouver Kılınç S , Akkurt A , Yıldırım H . GENERALIZATION MITTAG-LEFFLER FUNCTION ASSOCIATED WITH OF THE HADAMARD AND FEJER HADAMARD INEQUALITIES FOR (h-m)-STRONGLY CONVEX FUNCTIONS VIA FRACTIONAL INTEGRALS. Journal of Universal Mathematics. 2019; 2(1): 8-15.
IEEE S. Kılınç , A. Akkurt and H. Yıldırım , "GENERALIZATION MITTAG-LEFFLER FUNCTION ASSOCIATED WITH OF THE HADAMARD AND FEJER HADAMARD INEQUALITIES FOR (h-m)-STRONGLY CONVEX FUNCTIONS VIA FRACTIONAL INTEGRALS", Journal of Universal Mathematics, vol. 2, no. 1, pp. 8-15, Jan. 2019, doi:10.33773/jum.506507